# SDR GLBA20090831F

- Difficulty date: August 28, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 26,787 hours, 32,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX A CRACK WAS FOUND ON THE SKIN DOME AT FS 150 BETWEEN STR 1 AND 2 R. CRACK APPROX .3 INCH IN LENGTH.   MAINTENANCE REPAIRED THE AFFECTED AREA OF THE DOME SKIN AT F.S. 150  IAW EO 09-1900-53-013. RII INSPECTION COMPLIED WITH IAW EO 09-1900-53-013. INSPECTION SATISFACTORY.
